Alert archive / Wyoming / Tornado Warnings in 2017

Tornado Warning 18, NWS Cheyenne, WY

June 12, 2017Goshen County, Laramie County, Wyoming; Banner County, Kimball County, Nebraska

NWS Cheyenne, WY issued this tornado warning at Jun 12, 2017, 5:52 PM MDT for Goshen County, Laramie County, Wyoming; Banner County, Kimball County, Nebraska. It was in force for 38 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2017, 5:52 PM MDT (23:52 UTC)
Expired
Jun 12, 2017, 6:30 PM MDT
In force
38 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
3.0 in

Counties Banner County, NE, Kimball County, NE, Goshen County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 81 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 5:56 PM MDTTORNADO9 N Bushnell, NEINTERMITTENT TOUCHDOWNS.
Jun 12, 6:05 PM MDTTORNADO7 N Bushnell, NETORNADO ON THE GROUND.
Jun 12, 6:06 PM MDTTORNADO7 Sw Harrisburg, NETORNADO ON THE GROUND.
Jun 12, 6:10 PM MDTTORNADO10 N Bushnell, NETORNADO ON THE GROUND.
Jun 12, 6:12 PM MDTTORNADO10 Nnw Kimball, NETORNADO ON THE GROUND.
Jun 12, 6:18 PM MDTTORNADO8 N Bushnell, NETORNADO ON THE GROUND.
Jun 12, 6:27 PM MDTHAIL 1.755 N Albin, WYDELAYED REPORT.
Jun 12, 6:29 PM MDTTORNADO15 N Kimball, NETORNADO ON THE GROUND.
Jun 12, 6:38 PM MDTTORNADO3 Ne Harrisburg, NE41.59N/-103.58

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:11 PM MDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 697 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
697 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1130 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

432 
WFUS55 KCYS 122352
TORCYS
NEC007-105-WYC015-021-130030-
/O.NEW.KCYS.TO.W.0018.170612T2352Z-170613T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
552 PM MDT MON JUN 12 2017

The National Weather Service in Cheyenne has issued a

* Tornado Warning for...
  Northwestern Kimball County in the Panhandle of Nebraska...
  Banner County in the Panhandle of Nebraska...
  Southeastern Goshen County in southeastern Wyoming...
  East central Laramie County in southeastern Wyoming...

* Until 630 PM MDT
    
* At 551 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Oliver Campground, or 12 miles northwest of 
  Kimball, moving northeast at 35 mph. A second area of rotation was 
  located about 10 miles northwest of Pine Bluffs, also moving 
  northeast.

  HAZARD...Developing Tornado and hail up to three inches in 
           diameter. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Harrisburg around 625 PM MDT. 

Other locations impacted by this tornadic thunderstorm include
Bushnell.

This includes Interstate 80 in Nebraska near mile marker 12.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4119 10382 4129 10423 4167 10412 4158 10343
TIME...MOT...LOC 2351Z 209DEG 30KT 4132 10387 

TORNADO...RADAR INDICATED
HAIL...3.00IN

$$

Hammer
2 follow-up statements
164 
WWUS55 KCYS 130000
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
600 PM MDT MON JUN 12 2017

NEC007-105-WYC015-021-130030-
/O.CON.KCYS.TO.W.0018.000000T0000Z-170613T0030Z/
Kimball NE-Banner NE-Goshen WY-Laramie WY-
600 PM MDT MON JUN 12 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
NORTHWESTERN KIMBALL...BANNER...SOUTHEASTERN GOSHEN AND EAST CENTRAL
LARAMIE COUNTIES...
    
At 558 PM MDT, a confirmed tornado was located 9 miles north of
Oliver Campground, or 13 miles northwest of Kimball, moving northeast
at 30 mph.

HAZARD...Damaging tornado and three inch hail. 

SOURCE...Weather spotters confirmed intermittent tornado touchdowns 
         north of Bushnell. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornado will be near...
  Harrisburg around 630 PM MDT. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4119 10382 4129 10423 4167 10412 4158 10343
TIME...MOT...LOC 2358Z 204DEG 26KT 4136 10384 

TORNADO...OBSERVED
HAIL...3.00IN

$$

Hammer
848 
WWUS55 KCYS 130012
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
612 PM MDT MON JUN 12 2017

NEC007-105-WYC015-021-130030-
/O.CON.KCYS.TO.W.0018.000000T0000Z-170613T0030Z/
Kimball NE-Banner NE-Goshen WY-Laramie WY-
612 PM MDT MON JUN 12 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
NORTHWESTERN KIMBALL...BANNER...SOUTHEASTERN GOSHEN AND EAST CENTRAL
LARAMIE COUNTIES...
    
At 611 PM MDT, a confirmed tornado was located 10 miles southwest of
Harrisburg, or 15 miles northwest of Kimball, moving northeast at 20 
mph. Several other small areas of rotation were located along the 
Kimball and Banner county line south of Harrisburg, and could also 
be producing tornadoes. 

HAZARD...Damaging tornado and three inch hail. 

SOURCE...Weather spotters confirmed tornado. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornado will be near...
  Harrisburg around 630 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4132 10369 4137 10413 4167 10412 4158 10343
TIME...MOT...LOC 0011Z 210DEG 18KT 4141 10384 

TORNADO...OBSERVED
HAIL...3.00IN

$$

Hammer

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 12, 5:34 PM MDT, 18 minutes earlier.

Area forecast discussion, Jun 12, 5:34 PM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
534 PM MDT Mon Jun 12 2017

.SHORT TERM...(Late this afternoon through Tuesday)
Issued at 347 PM MDT Mon Jun 12 2017

Ongoing severe weather episode, so will keep this discussion
concise.

Impressive upper diffluence, 50-60kt 0-6 km shear, and 150-200
m2/s2 helicity supporting scattered supercellular convection
over southeast/east-central Wyoming this afternoon. Received
numerous reports of very large /up to 4.5"/ hail, along with
several funnel clouds, and couple of tornadoes. A Tornado Watch
remains in effect until 8 PM MDT for east-central/southeast
Wyoming east to western Nebraska panhandle counties bordering
Wyoming. Storm motion has been to north to northeast about 35kt.
Thunderstorms will end from southwest to northeast this evening
with the passage of dryline from northern Colorado and strong cold
front from the west.

Intense upper low will track northeast into the northern Plains
Tuesday. Large pressure gradient and 50-60 kt winds in low/mid
levels will maintain strong westerly winds, especially during the
afternoon hours. Potential for high wind event is marginal given
wrap-around cloud cover and resultant lack of deep layer mixing.
High Wind Watch will remain in effect for now. High temperatures
Tuesday will be 5-10 degrees cooler.

.LONG TERM...(Tuesday night through Monday)
Issued at 244 PM MDT Mon Jun 12 2017

An abbreviated discussion due to impending severe weather. Warm
and dry weather expected across the CWA for Weds through Friday
under a zonal flow aloft and rather dry air. A weak shortwave
looks to pass across the northern tier states Friday and push a
Pacific front across the CWA bringing a little cooler air for
Saturday. Some moisture on return flow Saturday may combine with
another impulse to produce some convection late Saturday through
Sunday before drying again Monday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM MDT Mon Jun 12 2017

Showers and tstms will move over mainly the Neb Panhandle this
evening with associated MVFR/IFR cigs and vsbys.  Sfc front will
then move east across the area later this evening switching winds
out of the west to northwest.  Windy across se Wy Tuesday late
morning and afternoon with gusts over 45kts mainly from KRWL to
KLAR.

&&

.FIRE WEATHER...
Issued at 347 PM MDT Mon Jun 12 2017

Severe weather will be the primary focus for areas from Albany and
Converse counties eastward into western Nebraska this afternoon and
evening where large hail, damaging winds, heavy rain, and a few
tornadoes are expected. Although temperatures will be cooler Tuesday,
strong and gusty westerly winds and low humidities will keep fire
conditions somewhat elevated, especially west of the Laramie Range.
A warmer, drier, and less windy air mass will prevail for the latter
half of the week.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from Tuesday morning through Tuesday evening for
     WYZ104-105-109-110.

NE...None.
&&

SHORT TERM...MAJ
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...MAJ
Hazardous weather outlook, Jun 12, 11:18 AM MDT, 6 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
1118 AM MDT Mon Jun 12 2017

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
131730-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
1118 AM MDT Mon Jun 12 2017

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Widespread severe thunderstorms are expected over the high plains
of southeast Wyoming and the western Nebraska Panhandle this
afternoon and evening. Thunderstorms will develop in the vicinity
of the Laramie Range early this afternoon and quickly become
severe as they progress onto the high plains. Anticipated hazards
associated with these thunderstorms include tornadoes, very large
and destructive hail, localized flash flooding, and damaging winds.
Residents of southeast Wyoming and the western Nebraska Panhandle
should remain weather aware this afternoon and evening, and be
prepared to take action if a warning is issued for their local
area.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will be required this afternoon and evening.

WYZ104-105-109>115-131730-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
1118 AM MDT Mon Jun 12 2017

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Isolated thunderstorms will develop across northern and eastern
Carbon County this afternoon and early evening. Westerly winds
will gust to around 55 mph later this afternoon as a strong cold
front sweeps across the area.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A High Wind Watch is in effect for much of Carbon County and extreme
western Albany County Tuesday where wind gusts may approach 60 mph,
especially during the afternoon.

.Spotter information statement...

Spotter activation will not be required at this time.

In the hours before

Local storm report, Jun 12, 5:24 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
524 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TORNADO          1 NE PINE BLUFFS        41.19N 104.05W
06/12/2017                   LARAMIE            WY   TRAINED SPOTTER

            TORNADO ON THE GROUND.

&&

MJAMSKI
Local storm report, Jun 12, 5:27 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             2 E DOUGLAS             42.76N 105.35W
06/12/2017  M2.00 INCH       CONVERSE           WY   TRAINED SPOTTER

&&

MJAMSKI
Local storm report, Jun 12, 5:33 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
533 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             PINE BLUFFS             41.18N 104.07W
06/12/2017  E3.00 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

MJAMSKI
Local storm report, Jun 12, 5:37 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
537 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             8 SSE PRAIRIE CENTER    42.39N 104.17W
06/12/2017  M2.75 INCH       GOSHEN             WY   EMERGENCY MNGR

            GOLF BALL TO BASEBALL.

&&

MJAMSKI
Local storm report, Jun 12, 5:40 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             WHEATLAND               42.05N 104.96W
06/12/2017  E0.75 INCH       PLATTE             WY   EMERGENCY MNGR

0311 PM     HAIL             3 N BORDEAUX            41.99N 104.95W
06/12/2017  M1.00 INCH       PLATTE             WY   TRAINED SPOTTER

0313 PM     HAIL             WHEATLAND               42.05N 104.96W
06/12/2017  M1.00 INCH       PLATTE             WY   TRAINED SPOTTER

0314 PM     HAIL             1 S WHEATLAND           42.04N 104.96W
06/12/2017  E4.25 INCH       PLATTE             WY   TRAINED SPOTTER

0314 PM     FUNNEL CLOUD     11 E WHEATLAND          42.05N 104.74W
06/12/2017                   PLATTE             WY   TRAINED SPOTTER

            ON CORAL RD.

0315 PM     HAIL             2 N BORDEAUX            41.98N 104.95W
06/12/2017  M2.00 INCH       PLATTE             WY   TRAINED SPOTTER

0321 PM     HAIL             WHEATLAND               42.05N 104.96W
06/12/2017  M2.00 INCH       PLATTE             WY   EMERGENCY MNGR

0323 PM     HAIL             WHEATLAND               42.05N 104.96W
06/12/2017  M2.75 INCH       PLATTE             WY   EMERGENCY MNGR

            A NUMBER OF VEHICLES AND WINDOWS DAMAGED.

0325 PM     HAIL             3 S WHEATLAND           42.01N 104.96W
06/12/2017  M4.25 INCH       PLATTE             WY   TRAINED SPOTTER

0330 PM     HAIL             3 N BORDEAUX            41.99N 104.95W
06/12/2017  M4.25 INCH       PLATTE             WY   TRAINED SPOTTER

0346 PM     HAIL             3 E DOUGLAS             42.76N 105.33W
06/12/2017  M1.50 INCH       CONVERSE           WY   COCORAHS

            CAR DENTS AND BROKEN HOUSE WINDOWS.

0347 PM     HAIL             WARREN AF BASE          41.15N 104.86W
06/12/2017  M0.88 INCH       LARAMIE            WY   TRAINED SPOTTER

0350 PM     HAIL             WARREN AF BASE          41.15N 104.86W
06/12/2017  M2.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            GOLF BALL TO BASE BALL HAIL LASTED FIVE MINUTES.

0350 PM     HAIL             DOUGLAS                 42.76N 105.39W
06/12/2017  E1.75 INCH       CONVERSE           WY   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZED HAIL ESTIMATED.

0356 PM     TORNADO          4 ENE GRAYROCKS RESERVO 42.16N 104.65W
06/12/2017                   GOSHEN             WY   EMERGENCY MNGR

            GOSHEN EM REPORTED TORNADO ON DEER CREEK ROAD ALONG
            GOSHEN AND PLATTE COUNTY LINE.

0400 PM     HAIL             5 N CHEYENNE            41.22N 104.79W
06/12/2017  M2.75 INCH       LARAMIE            WY   EMERGENCY MNGR

            ON TRINIDAD CT EAST OF YELLOWSTONE RD.

0401 PM     HAIL             1 N CHEYENNE            41.16N 104.79W
06/12/2017  E2.75 INCH       LARAMIE            WY   PUBLIC

            LARAMIE COUNTY EM WIFE REPORTING BASEBALL HAIL AT 107
            TRINIDAD COURT IN CHEYENNE

0401 PM     HAIL             WARREN AF BASE          41.15N 104.86W
06/12/2017  M2.50 INCH       LARAMIE            WY   OTHER FEDERAL

            ON FE WARREN

0412 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
06/12/2017  M1.50 INCH       LARAMIE            WY   PUBLIC

0415 PM     HAIL             6 NNE CHEYENNE          41.23N 104.75W
06/12/2017  E2.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            GOLF BALL TO BASEBALL HAIL AT 8600 BLOCK OF POWDERHOUSE
            RD.

0419 PM     HAIL             FORT LARAMIE            42.21N 104.52W
06/12/2017  M2.50 INCH       GOSHEN             WY   TRAINED SPOTTER

0425 PM     HAIL             FORT LARAMIE            42.21N 104.52W
06/12/2017  E2.75 INCH       GOSHEN             WY   EMERGENCY MNGR

            TIME BASED ON RADAR.

0440 PM     TORNADO          11 NE CHEYENNE          41.26N 104.64W
06/12/2017                   LARAMIE            WY   TRAINED SPOTTER

            CONFIRMED TORNADO ON THE GROUND.

0457 PM     TORNADO          3 SE CARPENTER          41.00N 104.31W
06/12/2017                   WELD               CO   STORM CHASER

            LARGE WEDGE TORNADO ON GROUND.

0457 PM     FUNNEL CLOUD     7 NNE LINGLE            42.23N 104.29W
06/12/2017                   GOSHEN             WY   TRAINED SPOTTER

0505 PM     HAIL             8 S DOUGLAS             42.64N 105.37W
06/12/2017  E4.00 INCH       CONVERSE           WY   LAW ENFORCEMENT

0505 PM     TORNADO          5 N CARPENTER           41.10N 104.34W
06/12/2017                   LARAMIE            WY   PUBLIC

0519 PM     FUNNEL CLOUD     5 W PINE BLUFFS         41.18N 104.16W
06/12/2017                   LARAMIE            WY   TRAINED SPOTTER

0520 PM     HAIL             2 E DOUGLAS             42.76N 105.35W
06/12/2017  M2.00 INCH       CONVERSE           WY   TRAINED SPOTTER

0524 PM     TORNADO          1 NE PINE BLUFFS        41.19N 104.05W
06/12/2017                   LARAMIE            WY   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0526 PM     HAIL             8 SSE PRAIRIE CENTER    42.39N 104.17W
06/12/2017  M2.75 INCH       GOSHEN             WY   EMERGENCY MNGR

            GOLF BALL TO BASEBALL.

0533 PM     HAIL             PINE BLUFFS             41.18N 104.07W
06/12/2017  E3.00 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

MJAMSKI
Local storm report, Jun 12, 5:49 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TORNADO          11 E HWY 85 AT DRY RAWH 42.33N 104.10W
06/12/2017                   GOSHEN             WY   EMERGENCY MNGR

            *** 1 INJ *** 5500 BLOCK OF COUNTY RD 108. HOUSE DAMAGED.
            SHEDS MISSING. TRACTORS OVERTURNED. ONE PERSONAL INJURY.
            TIME BASED ON RADAR.

&&

MJAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:26 PM MDTSpecial Weather StatementCYSConverse49 min
Jun 11, 9:19 PM MDTSevere Thunderstorm WarningCYSConverse26 min
Jun 12, 3:50 AM MDTHigh Wind WatchCYSAlbany, Carbon23 hr
Jun 12, 2:05 PM MDTSevere Thunderstorm WarningCYSPlatte25 min
Jun 12, 2:28 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte47 min
Jun 12, 2:55 PM MDTTornado WarningCYSPlatte35 min
Jun 12, 3:10 PM MDTSevere Thunderstorm WarningCYSLaramie65 min
Jun 12, 3:11 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte34 min
Jun 12, 3:26 PM MDTTornado WarningCYSGoshen, Platte34 min
Jun 12, 3:36 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse27 min
Jun 12, 3:40 PM MDTSevere Thunderstorm WarningCYSConverse, Platte34 min
Jun 12, 3:52 PM MDTTornado WarningCYSGoshen, Platte23 min
Jun 12, 4:12 PM MDTTornado WarningCYSGoshen, Platte33 min
Jun 12, 4:15 PM MDTSevere Thunderstorm WarningCYSLaramie45 min
Jun 12, 4:22 PM MDTTornado WarningCYSLaramie23 min
Jun 12, 4:26 PM MDTSevere Thunderstorm WarningCYSLaramie34 min
Jun 12, 4:34 PM MDTTornado WarningCYSLaramie41 min
Jun 12, 4:41 PM MDTTornado WarningCYSGoshen34 min
Jun 12, 4:45 PM MDTTornado Warning Tornado observedCYSLaramie20 min
Jun 12, 4:51 PM MDTTornado Warning Tornado observedCYSLaramie39 min
Jun 12, 5:03 PM MDTSevere Thunderstorm WarningCYSConverse, Platte42 min
Jun 12, 5:09 PM MDTTornado WarningCYSLaramie36 min
Jun 12, 5:12 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara48 min
Jun 12, 5:15 PM MDTTornado WarningCYSGoshen, Laramie30 min
Jun 12, 5:21 PM MDTTornado WarningCYSLaramie39 min
Jun 12, 5:34 PM MDTTornado Warning Tornado observedCYSGoshen, Niobrara41 min
Jun 12, 5:39 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie36 min
Jun 12, 5:42 PM MDTTornado WarningCYSGoshen33 min
Jun 11, 9:32 PM MDTSpecial Weather StatementCYSCheyenne43 min

Nearby

Tornado Warnings in Wyoming, 2017Tornado Warnings in Nebraska, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.